MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBJR061502A
Medical Device Problem Codes Difficult or Delayed Activation (2577); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The investigation is ongoing.
 
Event or Problem Description
The following was reported to gore: the patient presented for occluded left leg sfa repair.The doctor used an up-and-over approach to the lesion.The device was advanced into place.When the deployment line was pulled, it broke leaving the gore® viabahn® endoprosthesis partially deployed.The fsa reported the deployment line, at the break, appeared frayed.The doctor cut the catheter longitudinally, making like a peel-away sheath, located the broken deployment line and completed the device deployment by pulling the remaining deployment line.
 
Additional Manufacturer Narrative
Corrected data: d10.Device available for evaluation? (do not send to fda).D10.Returned to manufacturer on: (mm/dd/yyyy).H3.Device evaluated by manufacturer? h6.Results code 1.Additional manufacturing narrative: examination of the returned device revealed the following: the deployment knob, deployment line, and delivery catheter were returned.There was approximately 189 cm of deployment line returned including a 19 cm single fiber on the end.Additionally, 125 from the deployment knob, there is approximately 21 cm section of deployment line that is only a single fiber.The reminder of the device appeared unremarkable.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.All information has been placed on file for use in tracking and trending.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9540964
Report Number2017233-2020-00004
Device Sequence Number2275467
Product Code PFV
UDI-Device Identifier00733132623747
UDI-Public00733132623747
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model NumberVBJR061502A
Device Catalogue NumberVBJR061502A
Device Lot Number17651003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR